By Topic

Generalization of GMW sequences and No sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Jong-Seon No ; Dept. of Electron. Eng., Kon-Kuk Univ., Seoul, South Korea

GMW sequences and families of No sequences are generalized. Generalized GMW sequences have ideal autocorrelation and balance properties and generalized No sequences also have optimal correlation properties in terms of Welch's lower bound. The linear spans of the generalized GMW and No sequences appear to be large although there is not at present a closed-form expression for the linear span. A count of the numbers of cyclically distinct generalized GMW sequences and generalized No sequences that can be constructed is provided. Generalized GMW sequences have also been found in the literature by Klapper et al. (1993) under the name “cascaded GMW sequences”

Published in:

IEEE Transactions on Information Theory  (Volume:42 ,  Issue: 1 )